Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Left eye reddish after injury, swelling. What can i do?

due to some injury my left eye has become reddish. There was some swelling around the left eye ( not in the eyeball) ,for that i am taking tablets. Before taking tablets for swelling the eye ball was not reddish, now the swelling has become decreasing. but the redness increasing. why it happens like that. what can I do? Please suggest Tablets which I am using now: Doxcef CV-200, Signoflam, Enzotop
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Dear user
swelling and redness following injury is quiet common and it is due to collection of blood in the layers of the eyelids. The condition is called as Black Eyes or Ecchymosis of eyes.
The condition resolves on its own over a period of 4 weeks on absorbtion of the collected blood in the layers of the eyelids. he tablets you are taking are correct and you can continue them.
The most important things in injury and black eye is to rule out associated injuries to the eye in the form of injury to conjunctiva, cornea or fracture of the orbital bones. If you not consulted ophthalmologist please visit for examination and evaluation of the above mentioned conditions.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor